Show simple item record

dc.contributor.authorKuttler, Kenneth ( )
dc.date.accessioned2019-12-20T20:37:17Z
dc.date.available2019-12-20T20:37:17Z
dc.date.issued2000-05-12
dc.identifier.citationKuttler, K. (2000). Non-degenerate implicit evolution inclusions. Electronic Journal of Differential Equations, 2000(34), pp. 1-20.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9125
dc.description.abstractWe prove the existence of solutions for the implicit evolution inclusion (B(t)u(t))' + A(t,u(t)) ∋ ƒ(t) under conditions that are easy to verify on the set valued operator A(t,•) and that do not imply the operator is monotone. We also present an example where our existence theorem applies to a time dependent implicit inclusion.en_US
dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2000, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNonlinear evolution inclusionen_US
dc.subjectPseudo-monotone mappingen_US
dc.subjectImplicit inclusionsen_US
dc.titleNon-degenerate Implicit Evolution Inclusionsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record